Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/132617
Название: On the stability of linear systems with generalized action and delay
Авторы: Sesekin, A. N.
Zhelonkina, N. I.
Дата публикации: 2011
Издатель: Elsevier BV
Библиографическое описание: Sesekin, A. N., & Zhelonkina, N. I. (2011). On the stability of linear systems with generalized action and delay. IFAC Proceedings Volumes, 44(1), 13404–13407. doi:10.3182/20110828-6-it-1002.02426
Аннотация: This article is devoted to research of property of stability of solutions of system of the linear differential equations with the generalized effect in a matrix of system and with delay in phase coordinates. Two types of delay are considered: a case of constant delay and a case of unlimited linear delay. © 2011 IFAC.
Ключевые слова: DIFFERENTIAL EQUATIONS
LINEAR SYSTEMS
CONSTANT DELAYS
IN-PHASE
LINEAR DIFFERENTIAL EQUATION
STABILITY OF SOLUTIONS
SYSTEM STABILITY
URI: http://elar.urfu.ru/handle/10995/132617
Условия доступа: info:eu-repo/semantics/openAccess
All Open Access, Bronze
Идентификатор SCOPUS: 84866745456
Идентификатор WOS: 000389513900103
Идентификатор PURE: 37959821
ISSN: 1474-6670
ISBN: 978-3-90266193-7
DOI: 10.3182/20110828-6-IT-1002.02426
Сведения о поддержке: Russian Foundation for Basic Research, RFBR: 09-C-1-1010, 10–01–00356
This work was supported by the Russian Basic Research Foundation, project no. 10–01–00356 and integration project no. 09-C-1-1010.
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-84866745456.pdf148,79 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.